MAUDE Adverse Event Report: DEPUY MITEK LLC US GRAVITY TUBE SET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US GRAVITY TUBE SET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Catalog Number 281113
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate the complaint device was received and evaluated.Visual inspection revealed that the fittings are not secured into the bulb.The devices were and tested.The fittings in the ends of the bulbs where not glued properly per the drawing and could be slid into and out of the bulb.This would allow the saline solution to leak from the bulb when it was squeezed.This compliant can be confirmed.A nc was opened to track this failure.A dhr review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed two similar and one dis-similar complaints for this lot of devices that were released to distribution.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the (b)(4) complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales rep reported via phone that the customer's 1113 gravity tube set was leaking where the bulb and tube connect prior to a shoulder scope.The case was completed with another like device.There were no patient consequences or delays.The device is being returned.

Brand Name
GRAVITY TUBE SET 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7816662
Report Number1221934-2018-53841
Device Sequence Number11374206
Product Code HRX
UDI-Device Identifier10886705015856
UDI-Public10886705015856
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number281113
Device Lot Number2576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/27/2018
Patient Sequence Number1